I have begun experienceing tremors. Pharmacist says it could be a reaction to the IVIG
There are any of types of tremors, as you probably know.
Then there there are faciculations. I had these and I got spooked, as did a neophyte neurologist who diagnosed me with ALS based on observations of them. Turned out they were related to CIDP and now IvIG controls them about 95%.
Then there is essential tremor, like Bill Clinton, myself and about 20 million old-timers in the USA have.
It seems that as my stress escalates so does how pronounced the tremors are.
My legs are shaking and my hands too hands are worst.
My experience was much like Estaban's- IVIG has greatly reduced my tremors. I do see that IVIG can possibly cause tremors but a brief search does not lead me to suspect it's common. I think you should check with your neurologist.
Also, in Estaban's link on fasiculations you will find some info on low magnesium being a cause of tremors. Consider this as well.
My 14yo daughter has been having tremors in her hands since being diagnosed with cidp and starting ivig. Her neuro says it’s not related to cidp or ivig and that it’s probably emotional. She has extreme anxiety because of this disease but the tremors started well before the anxiety. We can’t get any answers, about a lot of things actually.